# SDR USAABB02130

- Difficulty date: August 3, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Signal Cond Unit
- Part number: 6228000006
- Condition: Failed
- Location: Cockpit
- Part time: 53,293 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMS - FL 43 - AFTER TAKEOFF, CREW REPORTED THAT THE CAPTAINS ADI AND HSI WERE BLANK AND THE 'SG FAIL' WAS DISPLAYED.  SELECTING ALTERNATE EFI CORRECTED THE FAULT.  THE FLIGHT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT SIGNAL GENERATOR.  (M)
